Related Questions

I'm a 27yr old male, 5'5", 140lbs, and have had a slight burning sensation in between my shoulder blades on the right side of the spine right after I swallow, and I feel it right before burping. I'm on 10mg of Celexa and taking Zantac (ranitidine).

Need GI evaluation. As symptoms are connected with the swallowing and burping, you need to have the esophagus stomach looked at to rule out infection, inflammation, erosion or ulceration. So that it could be treated appropriately. Read more...
Esophagus. This episode was probably due to esophageal spasm. This may occur spontaneously relieved by swallowing water sometimes. On other occasions it may be precipitated by swallowing. The discomfort may be felt in front of the chest or between the shoulder blades. A gastroenterologist is best qualified to evaluate,advise and treat you for these episodes but in my experience zantac (ranitidine) or ppi's Don't help. Read more...
Esophagus. Your description sounds like a loss of coordination of the esophageal muscles. The esophagus is the tube from your mouth to your stomach. This lack of co ordination is termed tertiary movements. An imaging study called an esophagram would likely clarify this problem for you. Either your general internist or a gastrointestinal specialist could order this test. Read more...

Can 10mg celexa (citalopram) be taken with ranitidine?

No. Ranitidine (like omeprazole) inhibits the liver enzyme 2c19 that Celexa (citalopram) requires for its metabolism. The combination could cause a build-up of Celexa (citalopram) in your system, exposing you to risks of serotonin syndrome and heart rhythm disturbances. I do not recommend using these two together. Read more...